# SDR CA980406038

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- Propeller: Mcauly 3AF34C92
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bolt
- Part number: ALV9510R
- Condition: Broken
- Location: Altenator
- Part time: 129 hours
- Component: Prestolite, ALV9510R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION IT WAS FOUND THAT ONE ALTERNATOR THROUGH BOLT HAD BROKEN OFF PART WAY UP THE THREAD AREA JUST OUTSIDE OF THE END FRAME CASTING.  THIS SAME ALTERNATOR HAD ANOTHER BOLT FAIL AT APPROXIMATELY 10 HOURS. BOLTS REPLACED WITH OEM STOCK.  WHEN THE BROKEN BOLT WAS DRILLED OUT, IT APPEARED TO BE QUITE SOFT.
